Journal article icon

Journal article

ON INNER IDEALS IN TERNARY-ALGEBRAS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02570876

Authors


EDWARDS, C More by this author
RUTTIMANN, G More by this author
Journal:
MATHEMATISCHE ZEITSCHRIFT
Volume:
204
Issue:
3
Pages:
309-318
Publication date:
1990
DOI:
EISSN:
1432-1823
ISSN:
0025-5874
URN:
uuid:3cc39bb4-328f-4459-af78-3ea141d39304
Source identifiers:
23302
Local pid:
pubs:23302

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP